# SDR SWAA2015091043607

- Difficulty date: July 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, SUPPORT ANGLE CRACKED AT BS 747, BETWEEN STRINGER 27R - 27L.  REPAIRED ANGLE IAW EA.
